Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On 0-regular surface transformations


Author: W. T. Puckett
Journal: Trans. Amer. Math. Soc. 47 (1940), 95-113
MSC: Primary 56.0X
MathSciNet review: 0001355
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1940-0001355-9
PII: S 0002-9947(1940)0001355-9
Article copyright: © Copyright 1940 American Mathematical Society